# SDR AALA202306216216

- Difficulty date: June 16, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A320*
- Aircraft serial: 7336
- Aircraft time: 20,032 hours, 7,763 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 4777
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 64,006 hours, 30,588 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SLC DUE TO A VENT EXTRACT FAULT ECAM WITH STRONG PLASTIC ODOR AND BURNING ELECTRICAL ODOR. THE AIRCRAFT LANDED SAFELY AT SLC WITHOUT FURTHER INCIDENT. MAINTENANCE CONFIRMED EXTRACT FAN FAULT AND FOUND CIRCUIT BREAKER POPPED. **SUPPLEMENTAL REPORT FOR AALA202306196216: MAINTENANCE REPLACED EXTRACT FAN PER AMM 21-26-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
